By Topic

Magnetic permeability of a simple cubic lattice of conducting magnetic spheres

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $31
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Lam, John ; Northrop Corporation, Advanced Systems Division, T141/3E, 8900 East Washington Boulevard, Pico Rivera, California 90660

Your organization might have access to this article on the publisher's site. To check, click on this link: 

The effective magnetic permeability of a simple cubic lattice of conducting magnetic spheres is calculated in the quasistatic limit including the eddy current effect. The problem is formulated explicitly in terms of an infinite matrix equation which is solved by iteration. A general analytical formula for the effective magnetic permeability is derived as a series expansion in powers of the volume fraction of the spheres. The formula contains that for the effective dielectric constant as a special case. The results of sample numerical calculations are presented.

Published in:

Journal of Applied Physics  (Volume:60 ,  Issue: 12 )